# SDR 99ZZZM294

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99YV
- Make and model: Beech 1900D
- Aircraft serial: UE99
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1013841377
- Condition: Failed
- Location: Landing Gear
- Part time: 12,557 hours
- Component: Eaton
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 5617 - ON APPROACH TO JAN, LANDING GEAR FAILED TO EXTEND WHEN SELECTED DOWN, MANUAL EXTENSION COMPLETED.  LANDED W/O INCIDENT.  JAN MAINTENANCE REPLACED GEAR SELECT HANDLE.  OPS CHECK NORMAL.  (M)
